Items where IIASA Author is "Veliov, Vladimir"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 19.

Article

Aseev, S.M. & Veliov, V.M. (2015). Maximum principle for infinite-horizon optimal control problems under weak regularity assumptions. Proceedings of the Steklov Institute of Mathematics 291 (1): 22-39. DOI:10.1134/S0081543815090023.

Belyakov, A.O., Davydov, A.A. & Veliov, V.V. (2015). Optimal cyclic exploitation of renewable resources. Journal of Dynamical and Control Systems 21 (3): 475-494. DOI:10.1007/s10883-015-9271-x.

Aseev, S.M. & Veliov, V.M. (2012). Maximum principle for infinite-horizon optimal control problems with dominating discount. Dynamics of Continuous, Discrete and Impulsive Systems, Series B (DCDIS-B) 19 (1): 43-63.

Veliov, V.M. (1994). Differential inclusions with stable subinclusions. Nonlinear Analysis: Theory, Methods & Applications 23 (8): 1027-1038. DOI:10.1016/0362-546X(94)90197-X.

Doitchinov, B.D. & Veliov, V. (1993). Parametrizations of Integrals of Set-Valued Mappings and Applications. Journal of Mathematical Analysis and Applications 179 (2): 483-499. DOI:10.1006/jmaa.1993.1363.

Veliov, V. M. (1993). Sufficient conditions for viability under imperfect measurement. Set-Valued Analysis 1 (3): 305-317. DOI:10.1007/BF01027640.

Veliov, V. (1989). Second order discrete approximations to strongly convex differential inclusions. Systems & Control Letters 13 (3): 263-269. DOI:10.1016/0167-6911(89)90073-X.

Book Section

Aseev, S.M. & Veliov, V.M. (2014). Needle variations in infinite-horizon optimal control. In: Variational and Optimal Control Problems on Unbounded Domains. Eds. Wolansky, G & Zaslavski, AJ, RI: American Mathematical Society (Providence. ISBN 978-1-4704-1077-3 DOI:10.1090/conm/619.

Aseev, S.M. & Veliov, V.M. (2012). Necessary optimality conditions for improper infinite-horizon control problems. In: Operations Research Proceedings 2011. Eds. Klatte, D, Luthi, HJ & Schmedders, K, Berlin-Heidelberg: Springer. DOI:10.1007/978-3-642-29210-1_4.

Monograph

Veliov, V.M. (1996). On the Model Simplification of Control/Uncertain Systems with Multiple Time Scales. IIASA Working Paper. IIASA, Laxenburg, Austria: WP-96-082

Veliov, V.M. (1992). Guaranteed Control of Uncertain Systems: Funnel Equations and Existence of Regulation Maps. IIASA Working Paper. IIASA, Laxenburg, Austria: WP-92-062

Veliov, V.M. (1991). Best Approximations of Control/Uncertain Differential Systems by Means of Discrete-Time Systems. IIASA Working Paper. IIASA, Laxenburg, Austria: WP-91-045

Veliov, V.M. (1989). Approximations to Differential Inclusions by Discrete Inclusions. IIASA Working Paper. IIASA, Laxenburg, Austria: WP-89-017

Veliov, V.M. & Krastanov, M. (1988). Controllability of Discontinuous Systems. IIASA Working Paper. IIASA, Laxenburg, Austria: WP-88-095

Book

Kurzhanski, A.B. & Veliov, V.M. (1994). Modeling Techniques for Uncertain Systems. Boston: Birkhaeuser. ISBN 0-8176-3746-X

Kurzhanski, A.B. & Veliov, V.M. (1993). Set-valued Analysis and Differential Inclusions. Boston: Birkhaeuser. ISBN 0-8176-3733-8

Other

Aseev, S.M., Krastanov, M.I. & Veliov, V.M. (2016). Optimality Conditions for Discrete-Time Optimal Control on Infinite Horizon. Reseach Unit ORCOS, Vienna University of Technology , Vienna, Austria.

Aseev, S.M. & Veliov, V.M. (2014). Maximum Principle for Infinite-horizon Optimal Control Problems under Weak Regularity Assumptions. Research Report 2014-06, Research Unit ORCOS, Institute of Mathematical Methods in Economics, Vienna University of Technology, Austria (June 2014)

Aseev, S.M. & Veliov, V.M. (2012). Needle Variations in Infinite-Horizon Optimal Control. Research Report 2012-04, Operations Research and Control Systems, Institute of Mathematical Methods in Economics, Vienna University of Technology, Austria (September 2012)

This list was generated on Mon Jul 22 23:11:48 2019 UTC.

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313